RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 14, Number 1  


Partial Differential Equations
Analytic functions that are generalized in the sense of I. N. Vekua, and boundary value problems in fractional spaces
N. K. Bliev
3
An estimate for second-order partial differential equations and its application
A. V. Borodin
12
Some boundary value problems with displacement for a certain equation of mixed parabolic-hyperbolic type
V. A. Eleev
22
Strictly hyperbolic diffraction problems
V. M. Isakov
30
Uniqueness of boundary value problems for a second-order degenerate elliptic equation
L. I. Kamynin
39
A boundary value problem for a hyperbolic equation that degenerates inside the domain
S. K. Kumykova, Ph. B. Nakhusheva
50
On the theory of linear boundary value problems for a second order equation of mixed hyperbolic-parabolic type
A. M. Nakhushev
66
Uniqueness of the solution of exterior inverse problems of potential theory
G. A. Pavlov
74
A multidimensional analogue of the Darboux problem for degenerate hyperbolic equations
N. I. Popivanov
80
The problem of determining the coefficients of a linear hyperbolic system
V. G. Romanov
94
On the Noether theory of operators. Wiener imbeddings of $B$-algebras
A. P. Soldatov
104
Existence of a quasisolution for systems of parabolic type
A. E. Uzlov
116
The characteristic problem for second-order hyperbolic systems with constant coefficients
S. S. Kharibegashvili
123
The Dirichlet problem for a generalized Lavrent'ev–Bicadze equation in a rectangular domain
M. M. Khachev
136
The inverse problem for the potential of laminated media in the two-dimensional case
V. G. Cherednichenko
140
Elliptic boundary value problems for operators of a special form
B.-W. Schulze
148
Analytic continuation of the sum of an axially symmetric Laplace series as a function of the arithmetic properties of the coefficients
A. Yanushauskas
160

Short Communications
On the problem of the perturbation of waves on a coastal sandbar
G. V. Vasil'eva
167
A boundary value problem with displacement for the equation $\operatorname{sign}y|y|^mu_{xx}+u_{yy}=0$ in an unbounded domain
Z. G. Denisova
170
Some systems of first-order partial differential equations and the corresponding generalized Euler-Poisson-Darboux equations
G. A. Dombrovskii
174
The regularization of a system of complete singular integral equations
A. N. Zarubin
177
The Darboux problem for a certain second order loaded integro-differential equation
V. M. Kaziev
181
A nonlocal problem for an equation of mixed parabolic-hyperbolic type
A. F. Napso
185
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019